# SDR V0XD20180707003

- Difficulty date: July 1, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T STR 21L BETWEEN FS 310-333 HAS SIGNS OF CORROSION. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-21-1536 DATED 2018-06-30 AND SRM 53-21-03 AND NDTM PART 01 51-20-006.
